# SDR SWAA080280

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 616, RBL 65.  REPAIRED FRAME PER SRM.
